| Model Number |
1000-21 |
| Medical Device Problem Codes |
Gradient Increase (1270); Insufficient Device Problem Information (3190); Device Stenosis (4066); Intravalvular regurgitation (4068)
| Health Effect - Clinical Codes |
Aortic Valve Stenosis (1717); Dyspnea (1816); Fatigue (1849); Aortic Valve Insufficiency/ Regurgitation (4450); Insufficient Information (4580)
| Date of Event |
04/18/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Medtronic received information that 11 years and 1 month post implant of this 21mm aortic bioprosthetic valve, it was explanted and replaced with another manufacturers product.The reason for the replacement was not reported.No additional adverse patient effectswere reported.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received that reported the reason for replacement as severe aortic stenosis, moderate aortic insufficiency and a mean gradient of 68mmhg.It was also reported that the patient had symptoms of fatigue and dyspnea.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.